# SDR DALA1106449864

- Difficulty date: January 26, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Mai Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN PANEL NR61 TOP SKIN CRACKED TRIMMED OUT DAMAGED AREA 3 .2500" X 2.5".  FABRICATED AND INSTALLED FILLER AND DOUBLER IAW SRM 53-01, FIG 4 SHEET 1, 51-10-4 AND 51-10-3.  REQUIRED INSPECTION COMPLETED.
